# SDR SWAA990195

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6128251
- Condition: Discharged
- Location: Row 19-23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FLOOR EGRESS LIGHTS BETWEEN ROWS 19 THRU 23 FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY, OPS CHK GOOD PER MM.
